# SDR MASA2010081800890

- Difficulty date: August 15, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 16,261 hours, 12,821 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Damaged
- Location: Door Sensor
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT AFT EMERGENCY DOOR CAUTION INTERMITTENT ON TAXI.  REPLACED PROX SENSOR TARGET LEVER.
